MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 11MM
Medical Device Problem Codes Mechanical Problem (1384); Naturally Worn (2988)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 6524807 02-020-11-0350 - truliant ps cem fem ps cem right sz 5.6530757 02-022-45-5040 - truliant tib fit tray cem sz 5f / 4t.6562081 200-02-38 - three peg patella 38mm.Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6)2020.Approximately 1 year and 2 months after the initial procedure the patient had a right knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2022.Diagnosis: failed right total knee replacement secondary to arthrofibrosis findings: extensive scar tissue was found along the lateral gutter with very thickened scar involving the lateral collateral ligament, the it band, the lateral patellar retinaculum.The posterior capsule was extremely thickened and scarred with some areas of heterotopic calcification, very, very thickened posterior capsule scar.The medial collateral ligament was intact.There were significant adhesions between the medial skin flap and the quadriceps, and the quadriceps in the region of the mid vastus incision was also significantly scarred.After mobilizing the scar tissue, excising most of the scar tissue from the lateral gutter, freeing the patella, freeing the medial gutter and flap, and performing a medial release of the superficial medial collateral ligament.Polyethylene insert was removed.There were no complications during the procedure.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17406769
Report Number1038671-2023-01796
Device Sequence Number15326877
Product Code JWH
UDI-Device Identifier10885862173720
UDI-Public10885862173720
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 11MM
Device Catalogue Number02-012-44-5011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale